The order of growth of quadratic partial sums of a double Fourier series
Matematičeskie zametki, Tome 51 (1992) no. 6, pp. 69-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_6_a9,
author = {M. A. Skopina},
title = {The order of growth of quadratic partial sums of a double {Fourier} series},
journal = {Matemati\v{c}eskie zametki},
pages = {69--79},
year = {1992},
volume = {51},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_6_a9/}
}
M. A. Skopina. The order of growth of quadratic partial sums of a double Fourier series. Matematičeskie zametki, Tome 51 (1992) no. 6, pp. 69-79. http://geodesic.mathdoc.fr/item/MZM_1992_51_6_a9/